# SDR YENA2024020600232

- Difficulty date: February 1, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 02006
- Aircraft time: 77,052 hours, 27,566 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ONN FR68 LH SIDE HORIZONTAL FLANGE RADIUS AT STR 22LH, CRACK LENGTH .300 INSCH APPROX, AT AFT GALLEY AREA; REF AEM WO: 2023 362/1, NR 2023-741036. ACCOMPLISHED REPAIR ON RADIAL FLANGE STOP FITTING AT FR68,STR22L. PER JB EC A24-108-01 & AEM EA 53-0485-23.
